Proceedings of the Japan Academy, Series A, Mathematical Sciences

Cartan connection and characteristic classes of foliations

Shigeyuki Morita

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 53, Number 7 (1977), 211-214.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57D30


Morita, Shigeyuki. Cartan connection and characteristic classes of foliations. Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), no. 7, 211--214. doi:10.3792/pjaa.53.211.

Export citation


  • [1] R. Bott and A. Haefliger: On characteristic classes of P foliations. Bull. Amer. Math. Soc, 78, 1039-1044 (1972).
  • [2] F. Kamber and P. Tondeur: Foliated bundles and characteristic classes. Lecture Notes in Math., 493, Springer, Berlin (1975).
  • [3] S. Kobayashi: Transformation groups in differential geometry. Springer, Berlin (1972).
  • [4] C. Lazarov and J. Pasternack: Secondary characteristic classes for Riemannian foliations. J. Differential Geometry, 11, 365-385 (1976).
  • [5] S. Nishikawa and H. Sato: On characteristic classes of Riemannian con-formal and projective foliations. Jour. Math. Soc. Japan, 28, 223-241 (1976).
  • [6] J. A. Thorpe: Sectional curvature and characteristic classes. Ann. of Math., 80, 429-443 (1964).
  • [7] K. Yamato: On exotic characteristic classes of conformal and projective foliations (preprint).